# SDR SWAA2020110420090

- Difficulty date: October 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT EXTERIOR SIDE (WHEEL WELL INTERIOR) OF LEFT MAIN WHEEL WELL SPAR VERTICAL PRESSURE WEB AT STA 663 LBL BETWEEN LBL 24.92 AND LBL 31.83 WITH APPROXIMATE LENGTH - 0.118''.  REMOVED EXISTING DOUBLER AT VERTICAL PRESSURE WEB REPAIR STA 663 BETWEEN LBL 25 TO LBL 45.  CUTOUT DAMAGE AREA AND INSTALLED REPAIR FROM LBL 15 TO LBL 47, REF B737-7 SRM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE 3.  THIS IS A CATEGORY B REPAIR.
